Acta mathematica scientia,Series A ›› 2021, Vol. 41 ›› Issue (6): 1779-1790.

Previous Articles     Next Articles

Existence of Positive Solutions for Semilinear Elliptic Equation with Variable Exponent

Changmu Chu*(),Lu Meng   

  1. School of Data Science and Information Engineering, Guizhou Minzu University, Guiyang 550025
  • Received:2020-10-28 Online:2021-12-26 Published:2021-12-02
  • Contact: Changmu Chu
  • Supported by:
    the NSFC(11861021);the NSFC(11861052)


This paper is devoted to study a class of semilinear elliptic equation with variable exponent. By means of perturbation technique, variational methods and a priori estimation, the existence of positive solutions to this problem is obtain.

Key words: Semilinear elliptic equation, Variable exponent, Variational methods, Priori estimate, Positive solution

CLC Number: 

  • O175.2